Back from being hospitalized, but different this time. Thing is, I changed my kidney disease medication to a more aggressive kind of immunosuppressant. The side effect however, was so bad that it damaged my white blood cell and gave me Anemia and my body is also lack in potassium. At first I thought my body was adjusting to this new medication. I only knew it was this bad when I went to the hospital and needed emergency blood transfusion. It was the most horrible three weeks of my life. I was helpless and desperate. I couldn’t walk, eat and bath on my own. Drawing stuff is entirely out of the question, my arm shook uncontrollably. I felt as if I lost the only gift in my life.
It’s such an irony that three weeks of mental and physical torture was a history after three days of blood transfusion. Now everything seems like much more normal now. Lol
So I have to apologize for my absence and lack of replies to any notes out there.